# SDR AALA202403285606

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 15,948 hours, 4,391 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON SHUTDOWN AT THE GATE, ECAM MESSAGE DOOR LEFT OVERWING FAULT FLIGHT LOCK ENGAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
